# SDR CA150317001

- Difficulty date: March 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) EXPERIENCED A BLOWN NR 2, LT INBD, TIRE ON T/O ROLL.  A RUNWAY INSPECTION CONFIRMED TIRE DEBRIS ON THE RUNWAY.  THE CREW THEN ELECTED TO DECLARE AN EMERGENCY AND TO RETURN.  WHILE ON FINAL APPROACH TO THE RUNWAY, THE CABIN CREW HAD THE PASSENGERS TO ADOPT THE BRACE POSITION AND REPORTED THAT THE LT INBD MAIN TIRE HAD BLOWN BASED ON OBSERVATION FROM INSIDE THE ACFT.  THE ACFT LANDED SAFELY ON THE RUNWAY.  EMERGENCY SERVICES REPORTED THAT THE LT MAIN OTBD TIRE REMAINED INFLATED BUT THAT THE LT INBD TIRE SHREDDED.
